Un calcul numérique des solutions isolées d'un système polynomial de plusieurs variables complexes
RAIRO - Operations Research - Recherche Opérationnelle, Volume 25 (1991) no. 3, pp. 277-289.
@article{RO_1991__25_3_277_0,
     author = {Khanh, Bui Doan},
     title = {Un calcul num\'erique des solutions isol\'ees d'un syst\`eme polynomial de plusieurs variables complexes},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {277--289},
     publisher = {EDP-Sciences},
     volume = {25},
     number = {3},
     year = {1991},
     mrnumber = {1128469},
     zbl = {0733.65030},
     language = {fr},
     url = {http://archive.numdam.org/item/RO_1991__25_3_277_0/}
}
TY  - JOUR
AU  - Khanh, Bui Doan
TI  - Un calcul numérique des solutions isolées d'un système polynomial de plusieurs variables complexes
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1991
SP  - 277
EP  - 289
VL  - 25
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1991__25_3_277_0/
LA  - fr
ID  - RO_1991__25_3_277_0
ER  - 
%0 Journal Article
%A Khanh, Bui Doan
%T Un calcul numérique des solutions isolées d'un système polynomial de plusieurs variables complexes
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1991
%P 277-289
%V 25
%N 3
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1991__25_3_277_0/
%G fr
%F RO_1991__25_3_277_0
Khanh, Bui Doan. Un calcul numérique des solutions isolées d'un système polynomial de plusieurs variables complexes. RAIRO - Operations Research - Recherche Opérationnelle, Volume 25 (1991) no. 3, pp. 277-289. http://archive.numdam.org/item/RO_1991__25_3_277_0/

1. Bui Doan Khanh, Un calcul numérique des différentes solutions d'un système d'équations non linéaires, RAIRO Rech. Opèr., 1990, 24, p. 159-166. | Numdam | MR | Zbl

2. S. N. Chow, J. Mallet-Paret et J. A. Jorke, Finding Zeros of Maps: Homotopy Methods that are Constructive with Probability One , Math. Comp., 1978, 32, p. 887-899. | MR | Zbl

3. S.N. Chow, J. Mallet-Paret et J. A. Jorke, A Homotopy Method for Locating All Zeros of a System of Polynomials, in Functional Differential Equations and Approximation ofixed Points, Lecture Notes in Math., H. O. PEITGEN et H. O. WALTHER éd., 1979, n°730, p. 228-237. | Zbl

4. A. P. Hulman et H. E. Salzer, Roots of sin(z) = z, Philos. Mag., 1943, 34, p. 575. | Zbl

5. T. Y. Li, T. Shaur et J. A. Jorke, Numerically Determining Solution of Systems of Polynomial Equations, Bull. Amer. Math. Soc., 1988 18, p. 173-177. | MR | Zbl

6. A. P. Morgan, A Method for Computing All Solutions to Systems of Polynomial Equations, ACM Trans. Math. Software, 1983 9, p. 1-17. | MR | Zbl

7. A. P. Morgan, A Transformation to Avoid Solutions at Infinity for Polynomial Systems, Appl. Math. Comput., 1986 18, p. 77-86. | MR | Zbl

8. A. P. Morgan, Solving Polynomial Systems Using Continuation for Scientific and Engineering Problems, Prentice-Hall, N. J., 1987. | Zbl

9. A. P. Morgan et A. Sommese, Computing all Solutions to Polynomial Systems using Homotopy Continuation, Appl. Math. Comput., 1987, 24, p. 115-138. | MR | Zbl

10. L. Piegl, Geometric Method of Intersecting Natural Quadratics Represented in Trimmed SurfaceForm, Comput. Aided Design, 1989, 21, p. 201-212. | Zbl

11. T. W. Sederberg, Algorithm for Algebraic Curve Intersection, Comput. Aided Design, 1989, 21, p. 547-554. | Zbl

12. L. T. Watson, S. C. Billups et A. P. Morgan, Hompack: a Suite of Codes for Globally Convergent Homotopy Algorithm, ACM Trans. Math. Software, 1987, 13, p. 281-310. | MR | Zbl

13. A. H. Wright, Finding all Solutions to a System of Polynomial Equations, Math.Comp., 1985, 44, p. 125-133. | MR | Zbl

14. W. Zulehner, A Simple Homotopy Method for Determining all Isolated Solutions to Polynomial Systems, Math. Comp., 1988, 50, p. 167-177. | MR | Zbl